# SDR 2010FA0000157

- Difficulty date: January 26, 2010
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N778DS
- Make and model: Diamon DA 40
- Aircraft serial: 40678
- Aircraft time: 1,505 hours
- Engine: Lyc IO360M1A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Suppressor
- Part number: 70475K36
- Condition: Blistered
- Location: Voltage
- Part time: 781 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF SMOKE IN COCKPIT. REPLACED TRANSIENT VOLTAGE SUPPRESSOR.
